# SDR UPS98827644

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Ws 74
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-CK, INSIDE NR 3 MAIN TANK O/B OF XRS 74 STINGER 51 THE FWD SPLICE FITTING IS CRACKED.  REMOVED CRACKED FITTING, FABRICATED NEW FITTING IAW DAC DWG 3704841.  INSTALLED FITTING IAW DC8 SRM 51-3-0, 51-1-20D, 51-1-23.
